I have been really sick for 6 months after I was wrongly put on lithium for being bipolar disorder which I found out later was PPD. When I was on the lithium I was going temperately blind and really sick. After I stopped I only got really sick once a month, bed ridden sick. My body was twitching, upset stomach, nausea, and pain every where headaches, and feeling of needing to go to the bathroom. That was for about three months. Then I got sick for a two weeks. With pain in my gallbladder, feeling gas moving around, back pain every where, headaches, nausea, vomiting, and mestral cramping. Went to the docs they said first it was IBS, then it was some kind of stomich problem then I was told that it was my body being sentitive to birth control the hormones. This last week I ended up with wrist pain and hand pain. I let it go because I dont trust my doctor. I finally went in yesterday because it has gotten really bad. The pain was in the top of my hand, my wrist and all the way up my right arm. It felt like I had had a shot in my arm. They told me it was from my neck pain that I do not have. I did call this mornig to see if there is anyway I could be a hypercondriac. I have had nothing but pain for 6 months. It changes from different parts of my body. I was told that someone who is a hypercondriac does not know they are one. The only symptoms that has stay consitend is my headache. They are shooting and on one side of my head. They last about 2 to 20 seconds about 2 to 4 times a day. When I dont have them I have just a normal headache. This has been everyday for a month. I am also starting to have bowl complications again. Sometimes I have pain in my gallbladder that can last up to 2 hours. I have had bloodtest ultrasounds a scan of my abdomen. Nothing .Anyone have any suggestins on what it could be or a test I can recommend to my doctor. file:///C:/DOCUME%7E1/COMPAQ%7E1/LOCALS%7E1/Temp/moz-screenshot.jpgReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?